Duke Mathematical Journal

The uniformization of the complement of the Mandelbrot set

Irwin Jungreis

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 52, Number 4 (1985), 935-938.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077304731

Mathematical Reviews number (MathSciNet)
MR816394

Zentralblatt MATH identifier
0589.30023

Digital Object Identifier
doi:10.1215/S0012-7094-85-05250-0

Subjects
Primary: 58F08
Secondary: 30D05: Functional equations in the complex domain, iteration and composition of analytic functions [See also 34Mxx, 37Fxx, 39-XX] 58F11

Citation

Jungreis, Irwin. The uniformization of the complement of the Mandelbrot set. Duke Mathematical Journal 52 (1985), no. 4, 935--938. doi:10.1215/S0012-7094-85-05250-0. http://projecteuclid.org/euclid.dmj/1077304731.


Export citation

References

  • [1] P. Blanchard, Complex analytic dynamics on the Riemann sphere, Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 1, 85–141.
  • [2] A. Douady, Itération des Fonction Rationnel, Séminaire Bourbaki, June, 1982.
  • [3] A. Douady and J. Hubbard, Itération des polynômes quadratiques complexes, C. R. Acad. Sci. Paris Sér. I Math. 294 (1982), no. 3, 123–126.